# SDR COMA0660580

- Difficulty date: October 19, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,196 hours, 20,769 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 2314M4501
- Condition: Faulty
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5293 - COPILOT WINDSHIELD WIPER BROKEN IN HALF.  A/C RETURNED TO SYR AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED WIPER ASSEMBLY.
